Research

Approximating shapes using parameterised curves


Reference:

Mullineux, G., 1982. Approximating shapes using parameterised curves. IMA Journal of Applied Mathematics, 29 (2), pp. 203-220.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1093/imamat/29.2.203

Abstract

Often in computer-aided engineering the problem arises of finding mathematically simple approximations to given curve shapes. This can be done using parameterized curves and for ease of computation the co-ordinate functions should be polynomials of low degree in the parameter. This paper describes a method for improving the accuracy of a rough approximation of this form. Not only is the change in the co-ordinate functions dealt with, but also the possibility of altering the parameterization itself is investigated.

Details

Item Type Articles
CreatorsMullineux, G.
DOI10.1093/imamat/29.2.203
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13301

Export

Actions (login required)

View Item